# SDR SWIA202162147

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F/S 573-675 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED DAMAGED AREAS ON RIGHT SIDE SEAT RAIL FS573.00 Â€“ FS675.00, NUMEROUS AREAS OF DAMAGE FOUND IN CROSS-SECTION. ONLY ONE TYPE OF DAMAGE ALLOWED IN A GIVEN CROSS-SECTION, OUT OF LIMITS REF CRJ700 SRM 53-31-49-101-001-A01. REMOVED DAMAGED RIGHT SIDE SEAT RAIL FS573.00 Â€“ 675.00 REF CRJ700 AMM 53-00-49-000-801 (CONFIG A03). INSTALLED NEW RIGHT SIDE SEAT RAIL FS573.00 Â€“ FS675.00 REF CRJ700 AMM 53-00-49-400-801 (CONFIG A03) TOOL ID TUC9564 CAL DUE 30-NOV-21.
